Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from PCOD, weight gain, taking medication, detected hepatomedaly. Is it serious?

hii i m 23 y old female..i have been suffering from PCOd from 5-6 years height is 5.1 and i weigh around 79 kgs....i have had an incerase in weight of 5 kgs this year...m taking metformin 500 mg once a day from past three months...i have been detected with hepatomegaly with grade three infiltration......ii have even complete lower pelvic pain on both light and left side.....for wich i did ultrascan and i got detected with this a serious problem....m
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
Your hepatomegaly is due to fatty liver.
It is not a serious condition.
Continue taking metformin.
You are obese and this also contributes to the fatty liver.
So you need to take steps to reduce your weight. This includes dietary changes, exercise and medications. You can discuss with your doctor about these.
I hope that answers your question.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor